BibTeX record journals/mst/Rosenberg90

download as .bib file

@article{DBLP:journals/mst/Rosenberg90,
  author    = {Arnold L. Rosenberg},
  title     = {Exposing Graph Uniformities via Algebraic Specification},
  journal   = {Mathematical Systems Theory},
  volume    = {23},
  number    = {4},
  pages     = {227--244},
  year      = {1990},
  url       = {http://dx.doi.org/10.1007/BF02090777},
  doi       = {10.1007/BF02090777},
  timestamp = {Fri, 03 Jun 2011 16:03:01 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Rosenberg90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}